Ok ladies I need help... I took a plan b pull on the sept 18 in the afternoon ,but I Alain continued to have unprotected sex all the way up to the 26 an my period was suppose to show on the 23 ,24 but nothing no spotting or anything... Now right now at this moment I'm having cramps felling bloated an a lil nauseated , what should I do should I continue to wait for my period to show... HELP PLZZZZZZ
Plan B is taken for emergency contraception, it doesn't mean you can still have sex until you get your period. OK, yes it is a high level of hormones that stop you from releasing a egg. When are you mean't to get you period? I would go and get a pregnancy test or go to your doctor? I've had to take the morning after pill once because the condom broke, I got my period 2 weeks after that. I would say from the symptoms your are experiencing it is likely that you are getting your period, but to put your mind at ease take a test!
Plan B does not protect you for the unprotected sex you have after you take it. Its only 80% effective when it does work. Its not meant to be used for when you're too lazy to use protection. Its meant if the condom breaks or in cases of rape. It is not a back up plan for carelessness. Get on some birth control, because if you're not pregnant this time, you will be at some point.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2012 • 3 answers
Posted 19 Feb 2014 • 1 answer
Posted 28 Aug 2014 • 1 answer
Posted 14 Jan 2015 • 1 answer
Posted 23 Aug 2016 • 1 answer